MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALTRUA 2 DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ALTRUA 2 DR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number S702
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This device has not been returned; therefore, a technical analysis cannot be conducted.Without a returned device it is not possible to definitively confirm how the device may have contributed to the complaint incident.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that the device battery had allegedly prematurely depleted.The device is pending explant to resolve the event at an unspecified future date.The patient was stable with no adverse consequences and no further information is available.
 
Event or Problem Description
It was reported that the device battery had allegedly prematurely depleted.The device was explanted and replaced to resolve the event.The patient was stable with no adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.A high current drain was detected.Detailed analysis confirmed that a high current drain was the result of a compromised capacitor, which resulted in the observed premature battery depletion.Investigation has determined that the high current drain is the result of compromised low voltage capacitors, which is caused by the presence of excess hydrogen from a liner component within the device.

Brand Name
ALTRUA 2 DR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8718746
Report Number2124215-2019-11658
Device Sequence Number1821418
Product Code LWP
UDI-Device Identifier00802526559341
UDI-Public00802526559341
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
N970003/S167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2016
Device Model NumberS702
Device Catalogue NumberS702
Device Lot Number100044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2019
Initial Date Received by Manufacturer 04/17/2019
Supplement Date Received by Manufacturer07/24/2019
11/15/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date10/28/2019
01/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;